Logarithmically modified scaling of temperature structure functions in thermal convection

Katepalli Sreenivasan, A. Bershadskii, J. J. Niemela

Research output: Contribution to journalLetter

Original languageEnglish (US)
Pages (from-to)75-80
JournalEurophysics Letters
Volume69
StatePublished - 2005

Cite this

Logarithmically modified scaling of temperature structure functions in thermal convection. / Sreenivasan, Katepalli; Bershadskii, A.; Niemela, J. J.

In: Europhysics Letters, Vol. 69, 2005, p. 75-80.

Research output: Contribution to journalLetter

@article{bfc84ca3ed344ed1afebd009c9666bd5,
title = "Logarithmically modified scaling of temperature structure functions in thermal convection",
author = "Katepalli Sreenivasan and A. Bershadskii and Niemela, {J. J.}",
year = "2005",
language = "English (US)",
volume = "69",
pages = "75--80",
journal = "Europhysics Letters",

}

TY - JOUR

T1 - Logarithmically modified scaling of temperature structure functions in thermal convection

AU - Sreenivasan, Katepalli

AU - Bershadskii, A.

AU - Niemela, J. J.

PY - 2005

Y1 - 2005

M3 - Letter

VL - 69

SP - 75

EP - 80

JO - Europhysics Letters

JF - Europhysics Letters

ER -